# SDR DL73K010673

- Difficulty date: April 24, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Aircraft time: 36,771 hours, 30,482 cycles
- Engine: Pwa JT8D15A
- Engine time: 41,656 hours, 36,575 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 709120
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 41,656 hours, 36,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL300 HEARD LOUD BANG AND LOST ENGINE POWER. OIL QTY DROPPED TO ZERO. REPORT FROM CABIN THAT FIREBALL SEEN FROM INLET FOLLOWED BY SPARKS AND DEBRIS FROM EXHAUST. MTC FOUND OIL STREAM OUT EXHAUST AND MULTIPLE TURBINE BLADES DAMAGED AND MISSING. REPLACED ENGINE
